# SDR UALA2011101005463

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 48,189 hours, 19,440 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAT OPS CHECK GREEN LIGHT DID NOT COME ON.  REPLACED RAT TURBINE HUB ASSY, NO HELP.  DUE TO FAILED TEST REPLACE RAT PUMP.  REPLACED PUMP MR29225 -22 OFF, -64 ON.  NO HELP, GREEN LIGHT DID NOT ILLUMINATE WHEN RAT FUNCTION TEST DONE.  NEEDS FURTHER T/S CONT OF AMIS ITEM 1892032.  REPLACED RAT ASSY, OPS CHECKS GOOD.  NO LEAKS.  INSTALLED PART SN-340, P/N 680203037A INSTALLED ON AIRCRAFT, A BORROWED PART. PTT 48189, PTC 19440.
